Document Type

Journal Article

Title

Better synchronizability in generalized adaptive networks

Department/Unit

Department of Physics

Language

English

Publication Date

2-1-2010

Source Publication Title

Physical Review E

Volume

81

Start Page

026201-1

End Page

026201-6

Publisher

American Physical Society

DOI

10.1103/PhysRevE.81.026201

Link to Publisher's Edition

http://dx.doi.org/10.1103/PhysRevE.81.026201

ISSN (print)

15393755

ISSN (electronic)

15502376

This document is currently not available here.

Share

COinS